Notre Dame Journal of Formal Logic

Arithmetic operations on ordinals.

Martin M. Zuckerman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 16, Number 4 (1975), 578-582.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891903

Digital Object Identifier
doi:10.1305/ndjfl/1093891903

Mathematical Reviews number (MathSciNet)
MR0439637

Zentralblatt MATH identifier
0254.02050

Subjects
Primary: 04A10

Citation

Zuckerman, Martin M. Arithmetic operations on ordinals. Notre Dame J. Formal Logic 16 (1975), no. 4, 578--582. doi:10.1305/ndjfl/1093891903. https://projecteuclid.org/euclid.ndjfl/1093891903


Export citation